# SDR DALA2024010800264

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N309DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55107
- Aircraft time: 7,981 hours, 3,672 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG WHEEL WELL- FWD LOWER LEG OF LONGERON IS SEVERED JUST O/B OF THE RAT, AFT SIDE OF WHEEL WELL. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0328:2090-2065-RH/004 00162. COMPLETE: REMOVED AND REPLACED LONGERON REF A220 ASRP 51-40-00. (LP# 0144074)
